# SDR 95ZZZW543

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772CA
- Make and model: Doug DC-8-62
- Aircraft serial: 46131
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1574
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, AFT CABIN CIRCUMFERENTIAL FRAME IS CORRODED AT BS 1574L FROM LONGERON 24 TO 26L.  REMOVED CORROSION AND REPLACED FRAME SECTION PER SRM 53-1-0.
